MathSciNet Relay Station
MathSciNet bibliographic data
MR60459 (15,672d) 09.0X
Schneider, Hans Regions of exclusion for the latent roots of a matrix. Proc. Amer. Math. Soc. 5, (1954). 320–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement